# SDR AALA202304240753

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 62,634 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT POWER SUPPLY AT 2R DOOR FAILED DURING SYSTEM TEST. REPLACED POWER SUPPLY M33098 AND ACCOMPLISHED SATISFACTORY SYSTEM TEST PER AMM 33-51-06.
